MAUDE Adverse Event Report: Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*Home, English
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
+1(863)226-6285
MDR Report Key50952873
Report Number3013095415-2026-00602
Device Sequence Number18529811
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)250204
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV*Home, English
Device Catalogue NumberPRT-01444-000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown